Reiter's properties (P) and (P) for locally compact quantum groups

Daws, M and Runde, V (2010) Reiter's properties (P) and (P) for locally compact quantum groups. Journal of Mathematical Analysis and Applications, 364 (2). 352 - 365. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
  • Daws, M
  • Runde, V
Copyright, Publisher and Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in the Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in the Journal of Mathematical Analysis and Applications, 364 (2) 2010 http://dx.doi.org/10.1016/j.jmaa.2009.11.036
Keywords: Amenability; Co-amenability; Leptin's theorem; Locally compact quantum groups; Operator spaces; Reiter's property (P1); Reiter's property (P2)
Dates:
  • Published: 15 April 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Dec 2013 11:06
Last Modified: 15 Sep 2014 02:35
Published Version: http://dx.doi.org/10.1016/j.jmaa.2009.11.036
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2009.11.036

Share / Export

Statistics